# SDR DALA2018050803132

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 72,149 hours, 54,153 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE RELEASE SYSTEM, UPPER LEFT CABLE IS FRAYED. REPLACED CABLE AND ADJUSTED PER AMM 53-53-00.
